# SDR IPXA2019103048485

- Difficulty date: October 3, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 17,598 hours, 10,605 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5467140000000
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300#1 PYLON PANEL 413CL HAS SURFACE WORN AT FASTNENER HOLESREPAIRED PER EA#300-5452-27-A2385
